# SDR DHL9772708C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT SIDE OF LOWER FUSELAGE SKIN HAS A DENT FWD OF PANEL 3332.  DENT OUT OF LIMITS.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3.
